# SDR AALA202401317258

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,708 hours, 38,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546901
- Condition: Defective
- Location: Rt Ovrwng Hatch
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE RIGHT HAND OVERWING EXIT HATCH OPEN LIGHT ILLUMINATED ON THE ECAM DOORS PAGE. MAINTENANCE REPLACED THE RIGHT HAND OVERWING EXIT SLIDE ARMED INDICATOR / WARNING LIGHT 2WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
